Hilbert-Kunz multiplicity of powers of an ideal III

Người báo cáo: Jugal K. Verma (Indian Institute of Technology, Mumbai)

Time: 9:00 -- 10:15, December 18, 2024

Venue: Room 612, A6, Institute of Mathematics-VAST

Abstract: Let $(R, mathfrak m)$ be a $d$-dimensional local ring, $I$ be an $mathfrak m$-primary ideal and let $R$ have prime characteristic $p.$
K.-I. Watanabe and K.-I. Yoshida investigated the Hilbert-Kunz multiplicity of powers of $I$ in terms of Hilbert coefficients of I and its Frobenius powers $I^{[q]}$ where $q=p^n.$ It was proved by V. Trivedi that if $I$ is zero-dimensional graded ideal of a standard graded ring $R$ of dimension $d$ over a field, then $L_1(I)=lim_{qto infty} e_1(I^{[q]})/q^d$ exists. Illya Smirnov proved Trivedi's result for $mathfrak m$-primary ideals of all local rings. Smirnov asked if $L_k(I)=lim_{qto infty} e_k(I^{[q]})/q^d$ exists for $k=2,3,ldots, d$ and whether the HK multiplicity of $I^n$ for all large $n$ is given by the formula [e_{HK}(I^n)=sum_{k=0}^d (-1)^k L_k(I)binom{n+d-k-1}{d-k}.] Smirnov also conjectured that ideals of reduction number one can be characterised in terms of the HK multiplicity. I will report on joint works with {bf Kriti Goel, Arindam Banerjee and Shreedevi Masuti, Marilina Rossi and Alessandro De Stefani, } which provide partial answers to Smirnov's questions.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)